3 doctors weighed in:

Do any medicines have the side effect of causing erections?

3 doctors weighed in
Dr. Simon Kimm
Urology
2 doctors agree

In brief: Yes.

A famous side effect of viagra (sildenafil) when it was first developed as a blood pressure drug was erections.
There are other medications that are known to cause priapism, a dangerous and painful erection that lasts for more than 4 hours. Trazodone, chlorpromazine, and Clozapine are known to have this possible side effect, which can lead to permanent erectile dysfunction.

In brief: Yes.

A famous side effect of viagra (sildenafil) when it was first developed as a blood pressure drug was erections.
There are other medications that are known to cause priapism, a dangerous and painful erection that lasts for more than 4 hours. Trazodone, chlorpromazine, and Clozapine are known to have this possible side effect, which can lead to permanent erectile dysfunction.
Dr. Simon Kimm
Dr. Simon Kimm
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
11 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors